... and wonder if its an allergy reaction or the cream
When first using Retin A it may make the skin may feel warm or mild stinging or redness may occur. Some peeling may also occur. These effects should subside as your skin adjusts to the medication. Retin A can increase sensitivity to sunlight, wind and cold. Avoid prolonged exposure to the sun and wear protective clothing and use an effective sunscreen.
For more information see: https://www.drugs.com/cdi/retin-a-gel.html
It sounds as though your have a typical reaction to Retin A cream. If it is bothersome contact your doctor but hopefully the rash should subside as your skin adjusts to Retin A.
- Retin-A Information for Consumers
- Retin-A Information for Healthcare Professionals (includes dosage details)
- Side Effects of Retin-A (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2010 • 1 answer
Posted 26 Oct 2011 • 1 answer
Posted 16 Nov 2013 • 3 answers
Posted 3 Mar 2014 • 1 answer
Posted 10 Jun 2015 • 2 answers